# SDR DALA2022123008500

- Difficulty date: December 29, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 58,030 hours, 41,322 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 479
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SECTION X=-56 BTW STA=479 WAS FOUND CORRODED OUT LIMITS.  SEAT TRACK SECTION X=-56 BTW STA=479 WAS REPAIRED IAW SRM 53-20-52-2R REP. 1 FIG. 201.
